# SDR SWIA200616547

- Difficulty date: April 8, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 14,402 hours, 11,973 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX669309A
- Condition: Leaking
- Location: Hydraulic
- Part time: 117 hours, 105 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEVEL AT 29,000 RECEIVED -HYD 2 LOW PRESS- CAUTION MSG.  REPLACED CASE DRAIN LINE IN AFT EQUIPMENT BAY AND NR 2 EDP HYD PUMP.  OPERATIONAL AND LEAK CHECK GOOD.
